Journal article


Projective limits of state spaces II. Quantum formalism


Publication Details
Author(s): Lanery S, Thiemann T
Publisher: ELSEVIER SCIENCE BV
Publication year: 2017
Volume: 116
Pages range: 10-51
ISSN: 0393-0440

Abstract

After discussing the formalism at the classical level in a first paper (Lanery, 2017), the present second paper is devoted to the quantum theory. In particular, we inspect in detail how such quantum projective state spaces relate to inductive limit Hilbert spaces and to infinite tensor product constructions (Lanery, 2016, subsection 3.1) [1]. Regarding the quantization of classical projective structures into quantum ones, we extend the results by Okolow (2013), that were set up in the context of linear configuration spaces, to configuration spaces given by simply-connected Lie groups, and to holomorphic quantization of complex phase spaces (Lanky, 2016, subsection 2.2) [1]. (C) 2017 Elsevier B.V. All rights reserved.



How to cite
APA: Lanery, S., & Thiemann, T. (2017). Projective limits of state spaces II. Quantum formalism. Journal of Geometry and Physics, 116, 10-51. https://dx.doi.org/10.1016/j.geomphys.2017.01.011

MLA: Lanery, Suzanne, and Thomas Thiemann. "Projective limits of state spaces II. Quantum formalism." Journal of Geometry and Physics 116 (2017): 10-51.

BibTeX: Download
Share link
Last updated on 2017-09-21 at 04:07
PDF downloaded successfully